# SDR AALA202403018554

- Difficulty date: November 29, 2023
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Frms 29-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE LOCATED AT STR 23R BETWEEN FR 29 AND FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
